MathSciNet Relay Station
MathSciNet bibliographic data
MR2525108 15B48
Ito, Masatoshi; Seo, Yuki; Yamazaki, Takeaki; Yanagida, Masahiro On a geometric property of positive definite matrices cone. Banach J. Math. Anal. 3 (2009), no. 2, 64–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement